My Dr. told me that my BP and Cholesterol were high. He prescribed Amlodipine Besylate 5mg and Statin. I did a research on the drugs and found some horrible reviews. I put the drugs somewhere and started a lifestyle change through dieting and going to the gym. After a week I did a BP check at a Pharmacy and my BP was very high so I went home, started the Amlodipine. I started feeling dizzy, had headaches, back pain and weak. I stopped using it when a friend mentioned Moringa Bitters. I tried it for three days and went for BP check, I found out that my BP was very high. However, I noticed that all the symptoms associated with the Amlodipine stopped when I was taking the Moringa. I am confused though as to what to do. Has anyone taken Moringa and Amlodipine together without any interactions and side issues?
This is an issue you should immediately discuss with your doctor. I take Amlodipine Besylate, as well as several other hypertension drugs everyday. HBP is a very serious problem and cause stroke or heart attack. Whatever your doctor prescribes should be taken exactly as he prescribes it. If you have undesirable side effects, call him immediately to see if it's normal or if he needs to change your med. There are so many different combinations of drugs that are sometimes combined to get the desired results where HBP is involved. As I said, I take several, 5 different pills morning and night. Don't mess around with over the counter herbals. Do what your doctor tells you.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2013 • 1 answer
Amlodipine - Anybody else have horrible side effects from this medicine? It seems like something new
Posted 22 Jun 2015 • 4 answers
Posted 5 Jul 2015 • 1 answer
65-year-old widow, had long-standing HTN that was unsatisfactorily controlled on a variety of agent?
Posted 22 Apr 2016 • 0 answers
Posted 29 Jun 2016 • 0 answers